MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT XL VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT XL VASCULAR STENT
Catalog Number EX071503CS
Medical Device Problem Codes Break (1069); Fracture (1260); Misfire (2532)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.D2b (nip; fge).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025.A 65-year-old female patient underwent a stent placement procedure using the lifestent.During the procedure, the thumb wheel and pull grip malfunctioned got partial deployment.Further, the physician noted the stent housing may have shifted.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.However, the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Investigation summary: the returned sample is in used condition and the stent is partially deployed; the stent is fractured at the distal end, and the distal end of the stent is missing.The system is broken/ cut in various positions, and the grip is disassembled.The condition is poor and it is not known which of these breaks/ cuts/ deformations was caused by disassembly of the system such that a closer evaluation is not possible.In this case 0.014" wire with 7fx45cm introducer were used for access; the vessel was not tortuous but calcified, and the lesion was pre dilated.The returned sample is in poor condition with breaks and cuts caused by disassembly.Based on the investigation of the provided information, the investigation is closed as confirmed for stent partial deployment, stent fracture, and various delivery system breaks.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.Holding and handling of the system throughout the procedure was found sufficiently described.The instructions for use (ifu) state: 'if excessive force is felt during stent deployment, do not force the delivery system.Remove the delivery system and replace with a new unit.' regarding access/ accessories the ifu state: 'a) gain femoral access at the appropriate site using a 6f (2.0 mm) or larger introducer sheath.B) insert a 0.035¿ diameter guidewire (.)'.The ifu further state: 'predilation of the lesion should be performed using standard techniques.' d2b (nip; fge), g3, h6 (component, device, method, result, conclusion).Section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 65-year-old female patient underwent a stent placement procedure using the lifestent.During the procedure, the thumb wheel and pull grip malfunctioned and caused partial deployment.Further, the physician noted the stent housing may have shifted.The procedure was completed using another device.There were no reported patient injuries.

Brand Name
LIFESTENT XL VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23578825
Report Number9681442-2025-00376
Device Sequence Number13076383
Product Code NIP
UDI-Device Identifier04049519001326
UDI-Public(01)04049519001326(17)261010(10)ANJX1898
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEX071503CS
Device Lot NumberANJX1898
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Supplement Date Received by Manufacturer12/05/2025
Initial Report FDA Received Date11/18/2025
Supplement Report FDA Received Date12/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age65 YR
Patient SexFemale
Patient Weight73 KG
Patient EthnicityHispanic